# SDR QXEA2013040700765

- Difficulty date: April 7, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 14,837 hours, 15,692 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR AT THE AFT GALLEY HOT JUG AREA. C/W MCN 62172-01.    NOTICED RT OVERHEAD LIGHT SWITCH WAS NOT ILLUMINATING BUT LIGHT WAS OPERATING NORMALLY.  REMOVED SWITCH AND REPLACED WITH NEW.  OPS CHECKED GOOD IAW AMM 25-34-00-710-801.  NO BURN ODOR NOTICED.   ACFT OK FOR CONTINUE SERVICE.
